Couldn't find what you looking for?

TRY OUR SEARCH!

I know depo has its side effects but I'm just wondering if maybe...

Ok so..I'm on the depo shot have been for two years. I have never felt symptoms before but here recently in the last week it's been feeling like I have early pregnancy symtoms I have been nauseus and even puked a couple times. I've been somewhat tired and have been peeing what seems like every 10-15 minutes. Could I be pregnant??? Please help me....Should I take a home test maybe or go to the doctor for a blood test???

Loading...

Hi,

The symptoms are not specific to pregnancy.  They could also indicate an infection, possibly a UTI.

Is your period late?  If so, certainly, take the home test.

Hope it helps.
Reply

Loading...

I haven't had a period in like 2 years due to being on the shot. I have recently missed the shot by two weeks and just started feeling these symptoms last week..I don't literally pee every 10 minutes. I've just started be nauseus and of course the puking a couple times I've never felt this way before. I know it's not an UTI.
Reply

Loading...

I forgot you were on Depo.

There isn't much out there about coming of Depo.  From what I've heard coming off can cause the symptoms that you are having.  
I'd suggest that you contact your doctor. 

Sorry I don't have anything specific.
Reply

Loading...

I was supposed to get the shot the 8th of this month but forgot so I go tomorrow. I'm not sure if they will do a test or not because of being late on getting the shot so I guess we'll see. Thanks
Reply

Loading...